Singular limits of scalar Ginzburg-Landau equations with multiple-well potentials
Robert L. Jerrard
Advances in Differential Equations,
Volume 2, Number 1 (1997), 1-38
Large deviations estimates for the exit probabilities of a diffusion process through some vanishing parts of the boundary.
Guy Barles and Alain-Philippe Blanc
Advances in Differential Equations,
Volume 2, Number 1 (1997), 39-84
Self-similar blow-up for a quasilinear parabolic equation with gradient diffusion and exponential source
Chris J. Budd, James W. Dold, and Victor A. Galaktionov
Advances in Differential Equations,
Volume 2, Number 1 (1997), 85-124
Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations
Xinfu Chen
Advances in Differential Equations,
Volume 2, Number 1 (1997), 125-160
Critical Sobolev exponent problem in a ball with nonlinear perturbation changing sign
Adimurthi and S. L. Yadava
Advances in Differential Equations,
Volume 2, Number 2 (1997), 161-182
Focusing solutions for the p-Laplacian evolution equation
Omar Gil and Juan Luis Vázquez
Advances in Differential Equations,
Volume 2, Number 2 (1997), 183-202
Infinitely many solutions for a Dirichlet problem with a nonhomogeneous p-Laplacian-like operator in a ball
Marta García-Huidobro, Raul Manásevich, and Fabio Zanolin
Advances in Differential Equations,
Volume 2, Number 2 (1997), 203-230
Existence theorems for elliptic equations involving supercritical Sobolev exponent
J. Chabrowski and Jianfu Yang
Advances in Differential Equations,
Volume 2, Number 2 (1997), 231-256
On the regularity of the global attractor of a weakly damped, forced Korteweg-de Vries equation
I. Moise and R. Rosa
Advances in Differential Equations,
Volume 2, Number 2 (1997), 257-296
The isospectrality problem for the classical Sturm-Liouville equation
Max Jodeit, Jr. and B.M. Levitan
Advances in Differential Equations,
Volume 2, Number 2 (1997), 297-318
Nonexistence of positive solutions of quasilinear equations
Gabriella Caristi and Enzo Mitidieri
Advances in Differential Equations,
Volume 2, Number 3 (1997), 319-359
Existence of multiple positive solutions for a semilinear elliptic equation
Yinbing Deng and Yi Li
Advances in Differential Equations,
Volume 2, Number 3 (1997), 361-382
Classification of positive singular solutions for a class of semilinear elliptic systems
Marta García-Huidobro and Cecilia S. Yarur
Advances in Differential Equations,
Volume 2, Number 3 (1997), 383-402
On a quasilinear system involving K-Hessian operators
Yuri Bozhkov
Advances in Differential Equations,
Volume 2, Number 3 (1997), 403-426
Existence of solution for a density-dependent magnetohydrodynamic equation
J.-F. Gerbeau and C. Le Bris
Advances in Differential Equations,
Volume 2, Number 3 (1997), 427-452
Global smooth solution to the standard phase-field model with memory
Pierluigi Colli, Gianni Gilardi, and Maurizio Grasselli
Advances in Differential Equations,
Volume 2, Number 3 (1997), 453-486
Well-posedness of the weak formulation for the phase-field model with memory
Pierluigi Colli, Gianni Gilardi, and Maurizio Grasselli
Advances in Differential Equations,
Volume 2, Number 3 (1997), 487-508
Existence and uniqueness theorems for semilinear elliptic boundary value problems
Kazuaki Taira
Advances in Differential Equations,
Volume 2, Number 4 (1997), 509-534
Regularity criterion of weak solutions to the Navier-Stokes equations
Hideo Kozono and Hermann Sohr
Advances in Differential Equations,
Volume 2, Number 4 (1997), 535-554
Lower-order perturbations of critical growth nonlinearities in semilinear elliptic equations
Filippo Gazzola and Bernhard Ruf
Advances in Differential Equations,
Volume 2, Number 4 (1997), 555-572
Decay properties of solutions to degenerate wave equations with dissipative terms
Tetsu Mizumachi
Advances in Differential Equations,
Volume 2, Number 4 (1997), 573-592
Morse theory for trajectories of Lagrangian systems on Riemannian manifolds with convex boundary
Rossella Bartolo and Antonio Masiello
Advances in Differential Equations,
Volume 2, Number 4 (1997), 593-618
Classical solutions for Hele-Shaw models with surface tension
Joachim Escher and Gieri Simonett
Advances in Differential Equations,
Volume 2, Number 4 (1997), 619-642
Stiff well-posedness for hyperbolic systems with large relaxation terms (linear constant-coefficient problems)
Jens Lorenz and H. Joachim Schroll
Advances in Differential Equations,
Volume 2, Number 4 (1997), 643-666
The Stefan problem with convection and Joule's heating
Meir Shillor and Xiangsheng Xu
Advances in Differential Equations,
Volume 2, Number 4 (1997), 667-691
Almost-periodic oscillations of monotone second-order systems
J. Blot, P. Cieutat, and J. Mawhin
Advances in Differential Equations,
Volume 2, Number 5 (1997), 693-714
Rotating fluid at high Rossby number driven by a surface stress: existence and convergence
Thierry Colin and Pierre Fabrie
Advances in Differential Equations,
Volume 2, Number 5 (1997), 715-751
Infinitely many solutions of weakly coupled superlinear systems
Marc Henrard
Advances in Differential Equations,
Volume 2, Number 5 (1997), 753-778
The perturbed Riemann problem for a balance law
Corrado Mascia and Carlo Sinestrari
Advances in Differential Equations,
Volume 2, Number 5 (1997), 779-810
Location of spectrum and stability of solutions for monotone parabolic system
V.A. Volpert and A.I. Volpert
Advances in Differential Equations,
Volume 2, Number 5 (1997), 811-830
The Dirichlet problem for a class of ultraparabolic equations
Maria Manfredini
Advances in Differential Equations,
Volume 2, Number 5 (1997), 831-866
The maximal solution of the logarithmic fast diffusion equation in two space dimensions
Juan R. Esteban, Ana Rodriguez, and Juan L. Vazquez
Advances in Differential Equations,
Volume 2, Number 6 (1997), 867-894
A bifurcation problem of some nonlinear degenerate elliptic equations
Nobuyoshi Fukagai, Masayuki Ito, and Kimiaki Narukawa
Advances in Differential Equations,
Volume 2, Number 6 (1997), 895-926
Global existence and finite-time blow-up for a class of nonlocal parabolic problems
J. W. Bebernes and A. A. Lacey
Advances in Differential Equations,
Volume 2, Number 6 (1997), 927-953
On a singularly perturbed elliptic equation
YanYan Li
Advances in Differential Equations,
Volume 2, Number 6 (1997), 955-980
Principal eigenvalues for some quasilinear elliptic equations on $R^N$
J. Fleckinger, R. F. Manásevich, N. M. Stavrakakis, and F. de Thélin
Advances in Differential Equations,
Volume 2, Number 6 (1997), 981-1003
W1,p-interior estimates for solutions of fully nonlinear, uniformly elliptic equations
Andrzej Åwiech
Advances in Differential Equations,
Volume 2, Number 6 (1997), 1005-1027
About the $C^\infty$-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy
M. Dreher and M. Reissig
Advances in Differential Equations,
Volume 2, Number 6 (1997), 1029-1058